Longest cycles in 3-connected hypergraphs and bipartite graphs

Alexandr Kostochka, Mikhail Lavrov, Ruth Luo, Dara Zirlin

Research output: Contribution to journalArticlepeer-review


In the language of hypergraphs, our main result is a Dirac-type bound: We prove that every 3-connected hypergraph (Formula presented.) with (Formula presented.) has a hamiltonian Berge cycle. This is sharp and refines a conjecture by Jackson from 1981 (in the language of bipartite graphs). Our proofs are in the language of bipartite graphs, since the incidence graph of each hypergraph is bipartite.

Original languageEnglish (US)
Pages (from-to)758-782
Number of pages25
JournalJournal of Graph Theory
Issue number4
StatePublished - Apr 2022


  • degree conditions
  • longest cycles
  • pancyclic hypergraphs

ASJC Scopus subject areas

  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Longest cycles in 3-connected hypergraphs and bipartite graphs'. Together they form a unique fingerprint.

Cite this